MathSciNet Relay Station
MathSciNet bibliographic data
MR1751997 (2001c:54027) 54F15 (54C10 54C65 54F50)
Charatonik, Janusz J.; Charatonik, Włodzimierz J.; Krupski, Paweł Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1839–1843 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement